# SDR AALA202411184899

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,127 hours, 15,258 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND VAPOR BARRIER CRACKED APPROXIMATELY 9.5 INCHES OUTBOARD OF PACK EXHAUST BAYS 5L AND 7L. STOP DRILLED LOWER END OF CRACK, UPPER END OF CRACK ENDS UNDER STRUCTURE. INSTALLED FABRIC PATCH REPAIR AT BS 663. PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2.
